# SDR UIEA2021050101039

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143T841523
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT SEAL DEPRESSOR DAMAGED.( REMOVED DAMAGED SEAL DEPRESSOR. LOCATED, DRILLED, DEBURRED, INSTALLED AND PAINTED NEW SEAL DEPRESSOR AT MAIN DECK CARGO DOOR CUT OUT AFT SIDE PER B767-300 AMM 20-11-0-910-802.  )
